# SDR COMA0260022

- Difficulty date: December 30, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 19,455 hours, 18,978 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: FE210302
- Part serial: FR1014
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,289 hours, 13,009 cycles
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5864 SPOILER CONFIG WARNING DURING T/O.REPLACED THE THROTTLE SWITCH CONTROL UNIT.
